# SDR SWAA2021120850087

- Difficulty date: December 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737
- Aircraft serial: 34631
- Aircraft time: 52,674 hours, 31,240 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CUSTOMER WALK: R2 DOOR ASSIST HANDLE LOOSE ON LINER ; / [01] SECURED R-2 DOOR ASSIST HANDLE ON LINER AS PER B737 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1.
